Upper bounds for ergodic sums of infinite measure preserving transformations

Jon Aaroson, Manfred Denker

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


For certain conservative, ergodic, infinite measure preserving transformations T we identify increasing functions A, for which holds for any nonnegative integrable function I. In particular the results apply to some Markov shifts and number-theoretic transformations, and include the other law of the iterated logarithm.

Original languageEnglish (US)
Pages (from-to)101-138
Number of pages38
JournalTransactions of the American Mathematical Society
Issue number1
StatePublished - May 1990

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Upper bounds for ergodic sums of infinite measure preserving transformations'. Together they form a unique fingerprint.

Cite this